# SDR KRDY2025061714785

- Difficulty date: June 12, 2025
- Submitted: June 17, 2025
- Operation: Air carrier
- Filed by: KLM Royal Dutch Airlines, repair station KRDY791F
- Aircraft: N476MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29256
- Engine: Ge CF66D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fire
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: A
- Precautionary procedure: A

## Discrepancy

ACFT N476MC FLT 5Y8208 B747C DEPARTED FROM UIO, AFTER DEPART ENG #1 WAS FIRED SO CREW TOOK THE DECISION TO DIVERT TO GYE.  ACFT LAND ON GYE,  TOWED TO POSITION 13. A RIDING MECHANIC FROM ATLAS IS IN CHARGE OF THE TECHNICAL RELEASE  AND WE PROVIDE MECHANIC ASSISTANC
